# SDR DHL2003801005

- Difficulty date: April 25, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR JAMB WITH 2.000 INCH CRACK IN AFT LWR CORNER STA 180.000 L-20R- L-21R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DWG SR08530021, SRM 53-2-0 FIG 14.  CUT OUT DAMAGED AREA IAW DWG DACCO SR08530021, SRM 53-2-0 FIG 14.  FABRICATED FILLER, DOUBLER (7075-T6 0.063) AND TRIPLER (7075-T6 0.080) IAW DWG DACCO SR08530021, SRM 53-2-0 FIG 14.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER, DOUBLER AND TRIPLER WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, DWG DACCO SR08530021, SRM 53-2-0 FIG 14, SRM 51-1-21 PG 1 AND SRM 51-1-21A PG 1-4.
